IJPAM: Volume 82, No. 4 (2013)
CONNECTED WITH GENERALIZED REPUNITS
University of Hradec Králové
Faculty of Science
Department of Mathematics
62, Rokitanského, 50003, Hradec Králové, CZECH REPUBLIC
Abstract. We will concentrate on special types of numbers
where is any nonnegative integer and is any positive integer greater than 1. These numbers are a generalization of generalized repunits . In this paper some results about divisibility of are stated. Further the generating function and a -fold convolution formula for the numbers is found.
Received: September 28, 2012
AMS Subject Classification: 11A51, 11A07, 11Y11
Key Words and Phrases: recurrences, repunits, congruences, generating functions, convolution
Download paper from here.
DOI: 10.12732/ijpam.v82i4.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395